Expand icon Search icon File icon file Download

Items where Author is "Pickton, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Battelli, F and Diblík, J and Fečkan, M and Pickton, J and Pospíšil, M and Susanto, H (2015) Dynamics of generalized PT-symmetric dimers with time-periodic gain–loss. Nonlinear Dynamics, 81 (1-2). pp. 353-371. DOI https://doi.org/10.1007/s11071-015-1996-2

Pickton, J and Susanto, H (2013) Integrability of<mml:math xmlns:mml="http://www.w3.org/1998/Math/MathML"><mml:mi mathvariant="script">PT</mml:mi></mml:math>-symmetric dimers. Physical Review A, 88 (6). 063840-. DOI https://doi.org/10.1103/physreva.88.063840

This list was generated on Sun Jun 23 00:50:17 2024 BST.